Aa
Aa
A
A
A
Close
Avatar universal

heart single vessel disease

my husband has single vessel disease
  age 35 years
  no symptoms no chest pain
giddiness  vomiting been to doctor      
2d-echo
grade1diastolic dys function    mild concentric LVH
angio report
LMCA-NORMAL
LCX-CO-DOMINANT SYSTEM &NORMAL OMS ARE NORMAL
LAD-TYPE3 VESSEL MID SEGMENT 30-40% STENOSIS. DISTAL VESSEL   IS NORMAL  
DIAGONALS ARE NORMAL
RCA-CO-DOMINANT SYSTEM&NORMAL
PDA&PLVB ARE NORMAL
DRUGS
PROLOMET AM 50/5
ROSLOY GOLD 20
PANTOCID
FEELING VERY WEAK
I SEEK FOR ASUGGESTION FROM YOU FOR HIS CONDITION
BP MAXIMUM NORMAL BELOW 120/80
SOME TIMES  140/90                                                                                                                    
1 Responses
11548417 tn?1506080564
Reading the results from the echo and the angiogram, I see only minor abnormalities, that do not explain his feeling very weak, giddiness and/or vomiting.

30-40% stenosis does not limit the blood flow to a level that it becomes noticeable. Treatment normally becomes necessary when the stenosis is more than 80%.

Grade1 diastolic dysfunction and mild concentric LVH are both minor abnormalities and although the Prolomet is probably described for it, imo it can not give the symptoms you describe.

Why did your husband have the angiogram when he has no chest pain?
10 Comments
sir he is also having ramus  large vessel stenosis 80% at  origin   (LAD) that i forgot to mention.  
Ah, that explains.
80% stenosis can give symptoms.
If it can not be managed by medications, bypass surgery or placement of a stent can solve the problem.

Stenting is the quick solution but at the ramus/LAD origin stenting is often difficult.
What did his cardiologist suggest?
he suggested medication
no chest pain
I can understand the cardiologist's suggestion.
80% stenosis is normally not a critical situation and often manageable with medication. So if your husband has no chest discomfort, that seems the treatment of choice.

Did the doctor indicate that the symptoms (feeling very weak, giddiness and/or vomiting) were related to the stenosis?
I still find it hard to believe that the stenosis is the cause for those symptoms.
Are there still tests running to find other causes for them?
sir,
I have consulted top most doctor. He suggested optimal medication and he said ramus is a branch and all my three valves are good.please tell me about my situation.
Medication only for the stenosis (without symptoms) seems a good option to me. The medication (and a healthy lifestyle) will hopefully prevent further progression of the stenosis.

But what about his feeling very weak, giddiness and vomiting? Are those symptoms still there? Did the cardiologist give an explanation for that?
feeling weak.My energy level dropped after starting this medicine. I want to improve my strength to take my daily activities easily. Please suggest me some thing sir.
I do not know what medication you take now, but It will probably be a betablocker, aspirin, cholesterol lowering statin and perhaps some blood pressure medication.
Probably the betablocker will be the cause of your weakness.

Often, the side effects of medicin lessen after a few weeks. Give it some time and if the problems are still there after this time, consult your cardiologist for advice.
Thank you very much sir.
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.